MAUDE Adverse Event Report: REFLEXION MEDICAL INC REFLEXION MEDICAL RADIOTHERAPY SYSTEM; RXM1000

REFLEXION MEDICAL INC REFLEXION MEDICAL RADIOTHERAPY SYSTEM; RXM1000
Model Number RXM1000
Medical Device Problem Code Program or Algorithm Execution Problem (4033)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During routine testing of the reflexion medical radiotherapy system (rmrs) on site at reflexion, the following failure mode was identified.When performing angular roll corrections followed by a repeat localization, the roll corrections applied in the initial localization scan are not carried through to treatment delivery leading to the treatment plan dose being delivered to the incorrect location.This was determined to be the result of a software defect associated with the calculation and communication of cumulative virtual roll offsets between components in the system.It was determined that a very small number of affected treatment sessions may have a displacement of as much as 5mm from the intended location for the delivered dose volume.A displacement of 5mm or higher may result in clinically significant dosimetric errors (potentially as high as 10% to 20% underdose).Using information available in the system logs to investigate the impact of the above problem, the following case was identified as meeting a greater than 5mm displacement representing a potentially significant dosimetric error.The patient plan consisted of 30 gy to be delivered in 3 fractions, with a 10 gy plan dose per fraction.In 1 of 3 fractions for this specific case, a potential dose displacement of 5.11mm was identified.The site's clinical team, with access to all the treatment information (e.G., dose distribution, target location, proximity of nearby organs at risk, etc.) evaluated the case and determined that no actual serious injury occurred.
 
Additional Manufacturer Narrative
A recall has been filed for this issue on 12-feb-2026 (res# (b)(4), recall number: z-1656-2026, reflexion report # (b)(4)).Reflexion continues to work with the site to complete the investigation into potential events.Reflexion has completed the root cause investigation for the capa opened and is in the process of implementing the proposed solution.

Brand Name
REFLEXION MEDICAL RADIOTHERAPY SYSTEM
Common Device Name
RXM1000
Manufacturer (Section D)
REFLEXION MEDICAL INC
25881 industrial blvd
hayward CA 94545
Manufacturer (Section G)
REFLEXION MEDICAL INC.
25881 industrial blvd
hayward CA 94545
Manufacturer Contact
alicia wong
25881 industrial blvd
hayward, CA 94545
6502399070
MDR Report Key24760505
Report Number3011716550-2026-00024
Device Sequence Number13058252
Product Code QVA
UDI-Device Identifier00860003983812
UDI-Public(01)00860003983812(11)230504
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
DEN220014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRXM1000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown